# SDR EYD2008F00000

- Difficulty date: July 27, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N411PA
- Make and model: Braero HS125700A
- Aircraft serial: NA0211
- Engine: Garrtt TFE731*
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Check Valve
- Part number: 1301561
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, THE FLIGHT CREW EXECUTED AN EMERGENCY DESCENT DUE TO A "CABIN ALTITUDE" WARNING LIGHT, MAINTENANCE HAS FOUND 2 DEFECTIVE CHECK VALVES, PN 130156-1 AND 2 PRESSURE REGULATORS, PN 1024665, THAT WERE SUSPECT.  ARE ALSO REPLACING THE ENTRY DOOR SEAL AS A PRECAUTION.  (K)
